# SDR 2006FA0000103

- Difficulty date: January 9, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: C30031
- Part serial: 2491
- Condition: Failed
- Location: Spinner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINNER SUPPORT PLATES RECEIVED BROKEN WITH BOLTS STILL INSTALLED ON HUB, NO OTHER BROKEN PARTS OF THIS SUPPORT PLATE ASSY WERE FOUND ON THIS PROPELLER. (K)
